advertisement
Question
Posted by: Kitty | 2010/11/24

Acne?

Hi doc. Just want your opinion on something. I stopped taking the pill in December  we''ve been trying to get pregnant since then. I went to my gynie, she did all the tests, and everything''s fine, it''s just that my cycle must settle and normalise again. Now I''ve started getting this really big sore acne on the sides of my face, cheeks and my chin. I never used to have a problem with acne. Is this a hormonal thing or something else? It''s really sore, and takes forever to go away, so I look like I’ m going thru puberty. I never even got them on the side of my face when I was young, just occasionally on my chin. Is it maybe a diet thing or something else? It looks terrible. Isn''t there something I can do for it to go away?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does sound hormonal. You also mentioned cysts. It is possible that you may have PCOS. Discuss this with your doctor and also whatr treatment is necessary.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/26

It does sound hormonal. You also mentioned cysts. It is possible that you may have PCOS. Discuss this with your doctor and also whatr treatment is necessary.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement